# SDR ASOA2014032410179

- Difficulty date: February 25, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 14,593 hours, 9,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD SIDE OF BS 280 FLOORBEAM, UPPER EDGE, COVERING AREA BL 0-RBL 10.  BLENDED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  REPLACED FLOORBEAM.  MAJOR REPAIR.
